# SDR ALG2003F00028

- Difficulty date: December 14, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063354
- Part serial: CAT44581
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, ENGINE CHIP LIGHT ILLUMINATED DURING CRUISE FLIGHT.  THE PILOT FOLLOWED THE EMERGENCY CHECKLIST AND UPON LANDING THE MECHANIC REMOVED AND REPLACED THE TURBINE AND GEARBOX.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
